# SDR DALA2019081624819

- Difficulty date: August 10, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 82,165 hours, 17,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LLCR EMERGENCY LIGHTS ALL BURNT. REPLACED ALL EMERGENCY LIGHT BULBS IN LLCR. SYSTEM OPERATION IS NORMAL.
